RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2010, Volume 87, Issue 1, Pages 144–146 (Mi mz5248)  

Brief Communications

$\varphi$-Strong Summability of Fourier–Laplace Series of Functions of Class $L(S^{m-1})$

R. A. Lasuriya

Abkhazian State University

Keywords: Fourier–Laplace series, $\varphi$-strong summability, Cesàro mean, Gegenbauer polynomial, Orlicz space, function of bounded mean oscillation, John–Nirenberg inequality

DOI: https://doi.org/10.4213/mzm5248

Full text: PDF file (242 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2010, 87:1, 138–140

Bibliographic databases:

Received: 03.07.2008

Citation: R. A. Lasuriya, “$\varphi$-Strong Summability of Fourier–Laplace Series of Functions of Class $L(S^{m-1})$”, Mat. Zametki, 87:1 (2010), 144–146; Math. Notes, 87:1 (2010), 138–140

Citation in format AMSBIB
\Bibitem{Las10}
\by R.~A.~Lasuriya
\paper $\varphi$-Strong Summability of Fourier--Laplace Series of Functions of Class $L(S^{m-1})$
\jour Mat. Zametki
\yr 2010
\vol 87
\issue 1
\pages 144--146
\mathnet{http://mi.mathnet.ru/mz5248}
\crossref{https://doi.org/10.4213/mzm5248}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2730394}
\zmath{https://zbmath.org/?q=an:05791031}
\elib{http://elibrary.ru/item.asp?id=15328046}
\transl
\jour Math. Notes
\yr 2010
\vol 87
\issue 1
\pages 138--140
\crossref{https://doi.org/10.1134/S0001434610010190}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000276064800019}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-77949945694}


Linking options:
  • http://mi.mathnet.ru/eng/mz5248
  • https://doi.org/10.4213/mzm5248
  • http://mi.mathnet.ru/eng/mz/v87/i1/p144

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:303
    Full text:88
    References:28
    First page:12

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020